# SDR C2XA02TY058

- Difficulty date: February 23, 2002
- Submitted: March 23, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 73210301
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the aft galley inboard floor fitting was found corroded, Maintance removed and replaced the fitting. I/A/W-C & D Aerospace VCMM-25-31-45. The replacement was satisfactory and the aircraft will be released upon complection of the inspection.
